Discussions By Condition: Mental conditions

Ritalin side effects?

Posted In: Mental conditions 0 Replies
  • Posted By: Anonymous
  • August 26, 2006
  • 05:04 PM

Is it possible to lead me to documentation on the nexus between Ritalin therapy and vocal/phonic tics in adults?

The details on my continuing employment saga may be found in this link:www.cutv.com/ERPittman.htm

Essentially I was forced to retire from the US Postal Service after 35 years service because of intermittent "humming" which I now believe might be
medication related.

What would be extremely helpful would be a url/link showing that humming could be a side effect of ritalin therapy.

Note: I have no "problem" with the humming, which bothers me quite a bit but does not, in my opinion, render me unemployable.

What I want is to return to my previous employment and am not pursuing any claims against the manufacturer.

Any "pursuit" would be in the direction of the physician retained by the postal service who failed to obtain adequate information, but that's another issue.

I can provide additional information, if needed.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?